My daughter has been vomitting every day for four weeks after having the vaccine for the HPV virus. The vomitting started the same day. She has seen four different dr.'s who find nothing wrong with her, but all say it has nothing to do with the vaccine. She is not feeling sick otherwise, and the vomitting is at very random times. Has no correlation with eating or activity, and she does it anywhere from 1 to 3 times a day. Anti nausea meds are not a good answer since the effects of them would outway the problem. Do you have any valuable info for me and how concerned should I be. She continues to eat and has lost no weight. She just turned 10.
i would seek medical help. i stilldont undertand why this shot is even being admistered. they still do not know the long term effects of this shot... i just dont understand it at all. i hope that everything turns out ok ..and that this is quickly resolved.. i am so sorry this is goign on with you and your daughter.. i would go back to the docs and DEMAND for them to see whats going on .. it sounds like something happened due to the shot.. and shes soo young.. take care
You'll be hard pressed to find a dr. that will admit it was the vaccine. I had a reaction to a vaccine over 2 years ago, and am still dealing with the effects (for life i guess). Has she seen in immunologist to explore the possibilities of an autoimmune reaction.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.